Skip to Main content Skip to Navigation
Journal articles

Fractional Behavior of Partial Differential Equations whose coefficients are exponential function of the space variable

Jocelyn Sabatier 1 Huy Cuong Nguyen 2 Xavier Moreau 1 Alain Oustaloup 1
1 Automatique / CRONE
IMS - Laboratoire de l'intégration, du matériau au système
2 Automatique / CRONE
IMS - Laboratoire de l'intégration, du matériau au système
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00939422
Contributor : Valérie Abel <>
Submitted on : Thursday, January 30, 2014 - 4:48:02 PM
Last modification on : Monday, February 19, 2018 - 3:50:04 PM

Identifiers

Citation

Jocelyn Sabatier, Huy Cuong Nguyen, Xavier Moreau, Alain Oustaloup. Fractional Behavior of Partial Differential Equations whose coefficients are exponential function of the space variable. Mathematical and computer modelling of dynamical systems, MCMDS, 2013, 19 (5), pp.434-450. ⟨10.1080/13873954.2013.766805⟩. ⟨hal-00939422⟩

Share

Metrics

Record views

226